Have searched around but I don’t really know what to look for so I start a new thread. When I smoke smoke mixes and try to sleep I get like “shocks” that go through the whole body but especially in the head, it is a bit like electric shocks. It’s hard to explain but I know I read a post about this a few months ago, but don’t remember which thread but I know it was amphetamine. Anyone who experienced the same thing? Is there a name for this? What really happens? Do I need to be worried? On amphetamines it is common if you drive too hard and for too long, that you can experience “electric shock” in the head and so on. In your case, they are probably that you have smoked too many chemicals that some useless B-chemist has cooked together in his basement.
If you want to get rid of the “shocks” then they just have to stop smoking for a while before you go to bed? I myself have never experienced these “brain zaps” that some get, so unfortunately I have no idea it could be due on. On the other hand, would argue that it is not at all common if you have been hard at work but rather it is more common in the use of serotonergic drugs. Remember this was pretty common during the mephedrone period everywhere. Most often, they show up in the abuse of empathogens. However, I got my first brain zap during a trip to the 4-ho met, and they were before I even started with CS drugs in the main so it is quite possible to get it on other drugs as well. I buy from (according to the ) the world’s largest RC shop, thinks that some of them should have high-quality chemicals. Have started getting these brain zaps even when I’m sober (may have been for over a week or two). What do we think? Is it dangerous? Read that the research on this is very flawed and that no one knows if these symptoms can remain permanent.It is not nice in any case.It happens sometimes just when I should sleep then usually when I have been without spice a few days.Users occur 2-3 days after the last smoking (at a slightly longer use) and then 1-2 times a night just as I am about to fall asleep and last maybe 2-4 days before it ceases, What cone says, but only to inflict, brain zaps like that so nice name i’ve been told is due to low serotonin content in the brain. It is very common to experience this when you end an SSRI course e.g. Dirty, but what you have researched so you “think” it is not something dangerous. It gets milder with time and is completely harmless. Have got this myself from 4-ho-dpt (I have for myself) a number of years ago, the first months or so I got brainzaps quite often when I was tired (sober) ((for some reason much more common during the fatigue man get directly after ejaculation)), after a year it was very rare, maybe once a month, and now I have not experienced brain zaps for a while. However, it still pops up every now and then, but most often when I’m really tired, kind of after keeping me awake with tea and coffee for two days. It is empty on serotonin and tries to replenish and then it becomes so, had it daily in type 2 years many years ago after too much intake of things that release serotonin. Had so much that I could lose what I held in my hands at work and it was very hard in the evening before night when you were going to sleep. It goes over if you calm down for a longer time. 5-htp (or whatever it is called) helps to fill the tank, because it is as ingrained and needs to be bucked out to normal. It’s nothing dangerous, haven’t had it once in many, many years. Then I have not reached for several years nor iofs, only smoking occasionally